JournalszaaVol. 26, No. 4pp. 439–458

Conditions for Correct Solvability of a Simplest Singular Boundary Value Problem of General Form. II

  • L.A. Shuster

    Bar-Ilan University, Ramat-Gan, Israel
  • N.A. Chernyavskaya

    Ben Gurion University of the Negev, Beer-Sheba, Israel
Conditions for Correct Solvability of a Simplest Singular Boundary Value Problem of General Form. II cover
Download PDF

Cite this article

L.A. Shuster, N.A. Chernyavskaya, Conditions for Correct Solvability of a Simplest Singular Boundary Value Problem of General Form. II. Z. Anal. Anwend. 26 (2007), no. 4, pp. 439–458

DOI 10.4171/ZAA/1334